Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

   
 
 

 

A note on inequalities for the ratio of zero-balanced hypergeometric functions


Author: Kendall C. Richards
Journal: Proc. Amer. Math. Soc. Ser. B 6 (2019), 15-20
MSC (2010): Primary 33C05, 33C75; Secondary 26D15
DOI: https://doi.org/10.1090/bproc/41
Published electronically: May 6, 2019
MathSciNet review: 3946862
Full-text PDF Open Access
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by a question suggested by M. E. H. Ismail in 2017, we present sharp inequalities for the ratio of zero-balanced Gaussian hypergeometric functions. The main theorems generalize known results for complete elliptic integrals of the first kind.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2010): 33C05, 33C75, 26D15

Retrieve articles in all journals with MSC (2010): 33C05, 33C75, 26D15


Additional Information

Kendall C. Richards
Affiliation: Department of Mathematics and Computer Science, Southwestern University, Georgetown, Texas 78627
MR Author ID: 311479

Received by editor(s): January 10, 2019
Received by editor(s) in revised form: January 12, 2019, January 19, 2019, and February 21, 2019
Published electronically: May 6, 2019
Communicated by: Yuan Xu
Article copyright: © Copyright 2019 by the author under Creative Commons Attribution-Noncommercial 3.0 License (CC BY NC 3.0)